# SDR AWXA200501431

- Difficulty date: October 27, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654797380
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED CRACK, 2.0 INCHES IN LENGTH, ON THE LT SIDEWALL FLOOR SUPPORT ANGLE AT BS 639, WL 208 AND BL 60L.  MAINTENANCE REMOVED FLOOR SUPPORT ANGLE AT BS 639 AND BL 60L IAW BOEING 737-300 51-40-02-0G.  FABRICATED SPLICE STRAP AND SPLICE CHANNEL IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5360-05321-ES1.  INSTALLED REPAIR PARTS AT BS 639, WL 208 AND BL 60L IAW AWA ER NR 03-5360-05321-ES1.
